1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Buzybee
    Pet friend received some etizipham and being excited about the whole process proceeded to have 2 x 30mg lines over an hour. Unfortunately the outcome was not what was expected.
    Friend lost 2days, passed out countless times, was totally incoherant and being insulin
    Dependant had not taken any required dosages. Luckily pet was found by an understanding
    Friend who did sugar test and administered insulin and got that unde control. Poor pet was
    Totally humiliated by whole process and hopes all who read this take advice Seriously please
    Please take advice, he was lucky someone else may not be so lucky. This was not fun at all and scared the heck out of all concerned. May everyone who reads this stay safe and healthy.

Comments

  1. knightsmith
    sorry duplicate post.
  2. knightsmith
    Im going to blog my experience but its identical to yours, diabetes, etizolam, but im type 2 diabetes and took less.
  3. ZenobiaSky
    It's very common for people to do this, My warning: always know about the drug your about to take before partaking in it. Great way to start off your blog btw!!!!
To make a comment simply sign up and become a member!